# SDR A6WA201040955

- Difficulty date: October 28, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 17,578 hours, 16,772 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE CRACKED ON PREVIOUS REPAIR.  REPAIRED AFT DRAG ANGLE IAW REO 601R-52-11-513, REV A.
